# SDR CYX2002F00002

- Difficulty date: August 22, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Part number: 407375021103
- Part serial: 970028
- Condition: Faulty
- Location: Rotor Rpm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROTOR RPM ANNUNCIATOR LIGHT CAME ON AND STAYED ON IN FLIGHT.  ROTOR RPM WAS IN THE NORMAL RANGE.  INSTALLED A NEW ROTOR RPM SENSOR SWITCH AND SYSTEM OPERATED NORMALLY.  CAUSE OF FAILURE UNKNOWN.
